Alexander N. Skiba

https://scholar.google.ru/citations?user=sdDsWvgAAAAJ&hl=ru

https://elibrary.ru/author_profile.asp?id=436813

ACADEMIC QUALIFICATIONS:

Candidate of Science ( Mathematics  and Physics) (Ph.D.): Mathematics Institute, Academy of Sciences of Belarus, 1981

Doctor of Science (Mathematics and Physics) (Habilitation): Mathematics Institute, Academy of Sciences of Belarus, 1993

Professor (1993)

MEMBER OF EDITORIAL BOARD:

Southeast Asian Bulletin of Mathematics

Mathematics and Mathematical Sciences

Pioneer Journal of Mathematics and Mathematical Sciences

Problems in physics, mathematics, and engineering

Vestnik Novopolozk State University

FIELDS OF INTERESTS:

Finite groups;

Formations and Fitting classes of finite groups;

N-ary groups;

Classes of universal algebras;

Generalized rings.

PRESENT POSITION: Professor, FranciskScorinaGomelStateUniversity

RESEARCH PAPERS:

Journal of Algebra:

  1. Skiba A. N. Some characterizations of finite σ-soluble PσT-groups // Journal of Algebra. – 2018. – Vol. 495. – P. 114-129.
  2. Chen X., Guo W., Skiba A. N. On generalized U-hypercentral subgroups of a finite group // Journal of Algebra. – 2015. – 442. – P. 190-201.
  3. Skiba A. N. On σ-subnormal and σ-permutable subgroups of finite groups // Journal of Algebra. – 2015. – 436. – P. 1-16.
  4. Guo W., Skiba A. N. Finite groups with generalized Ore supplement conditions for primary subgroups // Journal of Algebra. – 2015. – . 432. – P. 205-227.
  5. Yi X., Skiba A. N. Some new characterizations of PST-groups // Journal of Algebra. – 2014. – 399. – P. 39-54.
  6. Guo W., Skiba A. N. On FΦ-hypercentral subgroups of finite groups // Journal of Algebra. – 2012. – 372. – P. 275-292.
  7. Guo W., Skiba A. N. On the intersection of the F-maximal subgroups and the generalized F-hypercentre of a finite group // Journal of Algebra. – 2012. – 366. – P. 112-125.
  8. Skiba A. N. On the intersection of all maximal F-subgroups of a finite group // Journal of Algebra. – 2011. – 343. – №. 1. – P. 173-182.
  9. Shemetkov L. A., Skiba A. N. On the XΦ-hypercentre of finite groups // Journal of Algebra. – 2009. – Vol. 322. – №. 6. – P. 2106-2117.
  10. Guo W., Skiba A. N. Finite groups with given s-embedded and n-embedded subgroups // Journal of Algebra. – 2009. – 321. – №. 10. – P. 2843-2860.
  11. Guo W., Shum K. P., Skiba A. N. X-semipermutable subgroups of finite groups // Journal of Algebra. – 2007. – 315. – №. 1. – P. 31-41.
  12. Skiba A. N. On weakly s-permutable subgroups of finite groups // Journal of Algebra. – 2007. – . 315. – №. 1. – P. 192-209.

Journal of Pure and Applied Algebra:

  1. Skiba A. N. On the F-hypercentre and the intersection of all F-maximal subgroups of a finite group // Journal of Pure and Applied Algebra. – 2012. – 216. – №. 4. – P. 789-799.
  2. Ballester-Bolinches A., Ezquerro L. M., Skiba A. N. On second maximal subgroups of Sylow subgroups of finite groups // Journal of Pure and Applied Algebra. – 2011. – 215. – №. 4. – P. 705-714.
  3. Skiba A. N. A characterization of the hypercyclically embedded subgroups of finite groups // Journal of Pure and Applied Algebra. – 2011. – 215. – №. 3. – P. 257-261.

Israel Journal of Mathematics 

  1. Ballester-Bolinches A., Ezquerro L. M., Skiba A. N. On subgroups of hypercentral type of finite groups // Israel Journal of Mathematics. – 2014. – 199. – №. 1. – P. 259-265.
  2. Guo W., Shum K. P., Skiba A. G-covering subgroup systems for the classes of supersoluble and nilpotent groups // Israel Journal of Mathematics. – 2003. – 138. – №. 1. – P. 125-138.

Archiv der Mathematic

  1. Skiba A. N. On finite groups for which the lattice of S-permutable subgroups is distributive // Archiv der Mathematik. – 2017. – 109. – №. 1. – P. 9-17.

Proceedings of the American Mathematical Society 

  1. Guo W., Skiba A. New criterions of existence and conjugacy of Hall subgroups of finite groups // Proceedings of the American Mathematical Society. – 2011. – 139. – №. 7. – P. 2327-2336.

Mathematische Nachrichten

  1. Guo W., Shum K. P., Skiba A. N. Finite groups with some given systems of subgroups // Mathematische Nachrichten. – 2010. – 283. – №. 11. – С. 1603-1612.

Monatshefte für Mathematik,

  1. Guo W., Skiba A. N. On П-quasinormal subgroups of finite groups Xm-semipermutable // Monatshefte für Mathematik. – 2016. – P. 1-11.

Journal of Group Theory

  1. Beidleman J. C., Skiba A. N. On τσ-quasinormal subgroups of finite groups // Journal of Group Theory. – 2017. – Vol. 20. – №. 5. – P. 955-969.
  2. Guo W., Skiba A. N. Groups with maximal subgroups of Sylow subgroups σ-permutably embedded // Journal of Group Theory. – 2017. – Vol. 20. – №. 1. – P. 169-183.
  3. Guo W., Skiba A. N. Finite groups with permutable complete Wielandt sets of subgroups // Journal of Group Theory. – 2015. – Vol. 18. – №. 2. – P. 191-200.
  4. Kovaleva V. A., Skiba A. N. Finite soluble groups with all n-maximal subgroups F-subnormal // J. Group Theory. – 2014. – Vol. 17. – №. 2. – P. 273-290.
  5. Guo W., Skiba A. N. On factorizations of finite groups with F-hypercentral intersections of the factors // Journal of Group Theory. – 2011. – Vol. 14. – №. 5. – P. 695-708.
  6. Skiba A. N. On two questions of LA Shemetkov concerning hypercyclically embedded subgroups of finite groups // Journal of Group Theory. – 2010. – Vol. 13. – №. 6. – P. 841-850.
  7. Guo W., Skiba A. N. On some classes of finite quasi- F-groups // Journal of Group Theory. – 2009. – Vol. 12. – №. 3. – P. 407-417.

Science China Mathematics:

  1. Guo W. B., Skiba A. N., Yang N. Y. A generalized CAP-subgroup of a finite group // Science China Mathematics. – 2015. – Vol. 58. – №. 10. – P. 1-12.
  2. Guo W. B., Skiba A. N. Finite groups with systems of Σ-embedded subgroups // Science China Mathematics. – 2011. – Vol. 54. – №. 9. – P. 1909.
  3. Guo W. B., Shum K. P., Skiba A. N. On solubility and supersolubility of some classes of finite groups // Science in China Series A: Mathematics. – 2009. – Vol. 52. – №. 2. – P. 272-286.
  4. Li B., Skiba A. N. New characterizations of finite supersoluble groups // Science in China Series A: Mathematics. – 2008. – Vol. 51. – №. 5. – P. 827-841.

Bulletin of the Australian Mathematical Society

  1. Guo W., Skiba A. N. ON THE LATTICE OF ПI-SUBNORMAL SUBGROUPS OF A FINITE GROUP // Bulletin of the Australian Mathematical Society. – 2017. – Vol. 96. – №. 2. – P. 233-244.
  2. Ballester-Bolinches A., Ezquerro L. M., Skiba A. N. Subgroups of finite groups with a strong cover-avoidance property // Bulletin of the Australian Mathematical Society. – 2009. – Vol. 79. – №. 3. – P. 499-506.
  3. Guo W., Shum K. P., Skiba A. N. On F-residuals of finite groups // Bulletin of the Australian Mathematical Society. – 2002. – Vol. 65. – №. 2. – P. 271-275.

Communications in Algebra

  1. Al-Sharo K. A., Skiba A. N. On finite groups with σ-subnormal Schmidt subgroups // Communications in Algebra. – 2017. – Vol. 45. – №. 10. – P. 4158-4165.
  2. Hu B., Huang J., Skiba A. N. On generalized S-quasinormal and generalized subnormal subgroups of finite groups // Communications in Algebra. – 2017. – P. 1-12.
  3. Li B., Mao Y., Skiba A. N. On P F-Supplemented subgroups of finite groups // Communications in Algebra. – 2017. – Vol. 45. – №. 4. – P. 1657-1667.
  4. Yi X., Skiba A. N. Some Notes on Meet-Irreducible Subgroups of Finite Groups // Communications in Algebra. – 2016. – Vol. 44. – №. 4. – P. 1548-1556.
  5. Chen X., Guo W., Skiba A. N. Some conditions under which a finite group belongs to a Baer-local formation // Communications in Algebra. – 2014. – Vol. 42. – №. 10. – P. 4188-4203.
  6. Guo W., Huang J., Skiba A. N. On G-covering subgroup systems for some saturated formations of finite groups // Communications in Algebra. – 2013. – Vol. 41. – №. 8. – P. 2948-2956.
  7. Guo W., Legchekova H. V., Skiba A. N. The structure of finite non-nilpotent groups in which every 2-maximal subgroup permutes with all 3-maximal subgroups // Communications in Algebra. – 2009. – Vol. 37. – №. 7. – P. 2446-2456.
  8. Guo W., Skiba A. N. On finite quasi-F-groups // Communications in Algebra. – 2009. – Vol. 37. – №. 2. – P. 470-481.
  9. Jaraden J. J., Skiba A. N. On c-normal subgroups of finite groups // Communications in Algebra. – 2007. – Vol. 35. – №. 11. – P. 3776-3788.

Journal of Algebra and Its Applications

  1. Hu B., Huang J., Skiba A. N. Finite groups with given systems of σ-semipermutable subgroups // Journal of Algebra and Its Applications. – 2017. – P. 1850031.
  2. Skiba A. N. A generalization of a Hall theorem // Journal of Algebra and Its Applications. – 2016. – Vol. 15. – №. 05. – P. 1650085.
  3. Semenchuk V. N., Skiba A. N. On one generalization of finite U-critical groups //Journal of Algebra and Its Applications. – 2016. – Vol. 15. – №. 04. – P. 1650063.
  4. Lukyanenko V. O., Skiba A. N. A criterion for the p-supersolubility of finite groups //Journal of Algebra and Its Applications. – 2010. – Vol. 9. – №. 01. – P. 17-26.

Bulletin of the Malaysian Mathematical Sciences

  1. Hu B., Huang J., Skiba A. N. Characterizations of Finite σ-Nilpotent and σ-Quasinilpotent Groups // Bulletin of the Malaysian Mathematical Sciences Society. – 2017. – DOI: 10.1007/s40840-017-0593-6.
  2. Yi X., Skiba A. N. On S-propermutable Subgroups of Finite Groups // Bulletin of the Malaysian Mathematical Sciences Society. – 2015. – Vol. 38. – №. 2. – P. 605-616.

Publicationes Mathematicae Debrecen

  1. Guo W. B., Shum K. P., Skiba A. Criterions of supersolubility for products of supersoluble groups // Publicationes Mathematicae Debrecen. – 2006. – Vol. 68. – №. 3-4. – P. 433-449.

Acta Mathematica Sinica

  1. Guo W. B., Skiba A. N. Criteria of existence of Hall subgroups in non-soluble finite groups // Acta Mathematica Sinica. – 2010. – Vol. 26. – №. 2. – P. 295-304.
  2. Ballester-Bolinches A., Ezquerro L. M., Skiba A. N. Local embeddings of some families of subgroups of finite groups // Acta Mathematica Sinica. – 2009. – Vol. 25. – №. 6. – P. 869-882.

Acta Mathematica Hungarica

  1. Hu B., Huang J., Skiba A. N. Groups with only σ-semipermutable and σ-abnormal subgroups // Acta Mathematica Hungarica. – 2017. – Vol. 153. – №. 1. – P. 236-248.
  2. Guo W., Skiba A. N. On G-covering subgroup systems of finite groups //Acta Mathematica Hungarica. – 2011. – Vol. 133. – №. 4. – P. 376-386.
  3. Lukyanenko V. O., Skiba A. N. On weakly τ-quasinormal subgroups of finite groups //Acta Mathematica Hungarica. – 2009. – Vol. 125. – №. 3. – P. 237-248.

Central European Journal of Mathematics:

  1. Guo W., Skiba A. On Hall subgroups of a finite group // Central European Journal of Mathematics. – 2013. – Vol. 11. – №. 7. – p. 1177-1187.

Rendiconti del Seminario Matematico della Università di Padova 

  1. Guo W., Skiba A. N., Yang N. SE-Supplemented Subgroups of Finite Groups // Rendiconti del Seminario Matematico della Università di Padova. – 2013. – Vol. 129. – P. 245-263.
  2. Lukyanenko V. O., Skiba A. N. Finite Groups in which τ-Quasinormality is a Transitive Relation // Rendiconti del Seminario Matematico della Università di Padova. – 2010. – Vol. 124. – P. 231-246.

Algebra Colloquium

  1. Guo W., Skiba A. N. Gradewise Properties of Subgroups and Their Applications // Algebra colloquium. – World Scientific Publishing Company, 2017. – Vol. 24. – №. 02. – P. 255-266.
  2. Liu Y., Guo W., Skiba A. N. On Existence of Hall Subgroups in Finite Groups // Algebra Colloquium. – World Scientific Publishing Company, 2017. – Vol. 24. – №. 01. – P. 75-82.
  3. Guo W., Andreeva D. P., Skiba A. N. Finite Groups of Spencer Height≤ 3 // Algebra Colloquium. – Academy of Mathematics and Systems Science, Chinese Academy of Sciences, and Suzhou University, 2015. – Vol. 22. – №. 03. – P. 437-444.
  4. Shemetkov L. A., Skiba A. N., Vorob’ev N. N. On lattices of formations of finite groups // Algebra Colloquium. – Academy of Mathematics and Systems Science, Chinese Academy of Sciences, and Suzhou University, 2010. – Vol. 17. – №. 04. – P. 557-564.
  5. Guo W., Skiba A. N. On quasisupersoluble and p-quasisupersoluble finite groups // Algebra Colloquium. – Academy of Mathematics and Systems Science, Chinese Academy of Sciences, and Suzhou University, 2010. – Vol. 17. – №. 04. – P. 549-556.
  6. Guo W., Shum K. P., Skiba A. N. Schur–Zassenhaus theorem for X-permutable subgroups // Algebra Colloquium. – Academy of Mathematics and Systems Science, Chinese Academy of Sciences, and Suzhou University, 2008. – Vol. 15. – №. 02. – P. 185-192.
  7. Alsheik Ahmad A. Y., Jaraden J. J., Skiba A. N. On Uc-Normal Subgroups of Finite Groups // Algebra Colloquium. – Academy of Mathematics and Systems Science, Chinese Academy of Sciences, and Suzhou University, 2007. – Vol. 14. – №. 01. – P. 25-36.

Studia Scientiarum Mathematicarum Hungarica:

  1. Guo W., Skiba A. New characterizations of p-soluble and p-supersoluble finite groups //Studia Scientiarum Mathematicarum Hungarica. – 2012. – Vol. 49. – №. 3. – P. 390-405.

Indian Journal of Pure and Applied Mathematics

  1. Guo W., Shum K. P., Skiba A. On primitive subgroups of finite groups // Indian Journal of Pure and Applied Mathematics. – 2006. – Vol. 37. – №. 6. – P. 369-376.

Communications in Mathematics and Statistics

  1. W Guo, C Cao, AN Skiba, DA Sinitsa, Finite Groups with  H-Permutable Subgroups // Communications in Mathematics and Statistics. – 2017. – Vol. 5. – №. 1. – P. 83-92.
  2. Skiba A. N. On some results in the theory of finite partially soluble groups // Communications in Mathematics and Statistics. – 2016. – Vol. 4. – №. 3. – P. 281-309.
  3. Guo W., Skiba A. N., Tang X. On boundary factors and traces of subgroups of finite groups // Communications in Mathematics and Statistics. – 2014. – Vol. 2. – №. 3-4. – P. 349-361.

Note di Matematica:

  1. Skiba A. On some arithmetic properties of nite groups // Note di Matematica. – 2016. – Vol. 36. – №. 1_supp. – P. 65-90.